Journal of Symbolic Logic

Review: Frank B. Cannonito, The Godel Incompleteness Theorem and Intelligent Machines

Perry Smith

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 4 (1971), 693.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738016

JSTOR
links.jstor.org

Citation

Smith, Perry. Review: Frank B. Cannonito, The Godel Incompleteness Theorem and Intelligent Machines. J. Symbolic Logic 36 (1971), no. 4, 693. https://projecteuclid.org/euclid.jsl/1183738016


Export citation